Items where Author is "Wendt, Erik"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleKennedy, Benjamin and Mao, Yiran and Wendt, Erik (2019) Corrigendum to "A state-dependent delay equation with chaotic solutions" [Electron. J. Qual. Theory Differ. Equ. 2019, No. 22, 1–20]. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (64). p. 1. ISSN 1417-3875 Kennedy, Benjamin and Mao, Yiran and Wendt, Erik (2019) A state-dependent delay equation with chaotic solutions. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (22). pp. 1-20. ISSN 1417-3875 |